# SDR ABXA20250314055

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,081 hours, 30,136 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T14013
- Part serial: 3723
- Condition: Leaking
- Location: Zone 600 Spoiler
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER START RH HYDRAULIC QUANTITY EICAS MSG. QUANTITY ON STATUS PAGE 0.22. A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C. INSPECTED AND FOUND #11 OUTBOARD SPOILER PCA LEAKING . REMOVED AND REPLACED #11 PCA IAW B767 AMM 27-61-02, OPS CHECK GOOD , C/W RII 27-26-1. MTX RETURNED A/C TO SERVICE .
